Dear Wasabi Thanks for replying When I started on the T3, I had been tested, blood and saliva, for low thyoid: my T3's were 5.1 and the target to reach was 6.5. I had previous experience, years ago, of being unable to convert T4 to T3, so he recommended have T3 this time. In addition, my parathyroid was 51++++, where the top of 'normal' was 40. The doc. said that this indicated that my parathyroid was working overtime, to try to compensate for low thyroid and low adrenal. My Vit d3' level was 45 and should have been 150+. I am now taking 1000iu Vit d3 a day which helps with absorption of the med. I agree with him on this, because last time, with low D3's I could not tolerate the med. This time, I have no side effects, just a feeling that I am worsening slowly. My cortisol levels were 8,2,0 and 3 and should have been like: 25,16,8 and 4 during the course of a 24 hour period. I was not tested for RT3 at that time. I am on 30 mcg of T3 and 10 mg of hydorcortosine - in a compounded capsule. The doc. emailed me last night and said that the latest blood tests showed that my T3 had dropped to 4.8, even though I was now taking T3. Cholesterol has also gone up, instead of down. This are Aust. measures, which I suppose are not the same as US. He asked me to consider doubling the dose that I am currently taking and have more tests in 8 weeks' time. I suppose the lower T3 could explain why I have felt worse, but he was unable to explain why my T3's are now lower than they were before I started the med. He did ask me to record my pulse - Have to find out how to do that accurately. I do take my temp. 3 times a day - averages about 36.4, should be about 36.7+ Any ideas greatly appreciated.